Per citar aquest document: http://ddd.uab.cat/record/38731
(ho, h)- Boundedness of the solutions of differential systems with impulses
Kulevand, G. K.
Bainov, D. (Dimitur)

Data: 1990
Resum: In the present paper the question of boundedness of the solutions of systems of differential equations with impulses in terms of two measures is considered. In the investigations piecewise continuous auxiliary functions are used which are an analogue of the classical Lyapunov's functions. The ideas of Lyapunov's second method are combined with the newest ideas of the theory of stability and boundedness of the solutions of systems of differential equations.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 225-239, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_01


15 p, 346.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-11, darrera modificació el 2016-06-11



   Favorit i Compartir